On Hyponormal and Toeplitz Operators.
Mathematische Annalen, Tome 183 (1969), pp. 328-336
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1969__183_161901,
author = {J.G. STAMPFLI},
title = {On {Hyponormal} and {Toeplitz} {Operators.}},
journal = {Mathematische Annalen},
pages = {328--336},
year = {1969},
volume = {183},
zbl = {0175.43104},
url = {http://geodesic.mathdoc.fr/item/MAN_1969__183_161901/}
}
J.G. STAMPFLI. On Hyponormal and Toeplitz Operators.. Mathematische Annalen, Tome 183 (1969), pp. 328-336. http://geodesic.mathdoc.fr/item/MAN_1969__183_161901/